Skip to content

Read user comments about the side effects, benefits, and effectiveness of butalbital-acetaminophen-caff Oral.

Overall User Ratings

195 Total User Reviews

User Reviews

1-5 of 130 Next»
Condition: Migraine Headache
12/3/2014 7:56:26 PM

Reviewer: DianeM1203x, 55-64 Female on Treatment for 10 years or more (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 4

Comment:
After suffering most of my life and taking every type of drug known, Butalb 50/325 two capsules every four hours as soon as I even thought a migraine was coming on, did the trick. It never "drugged" me out like Percocet and the like. I am finally taking 30 specific Botox shots in my scalp, face and shoulders. Instead of having a migraine nearly on a daily basis, I have had two in six ... Show Full Comment

Condition: Migraine Headache
11/8/2014 9:24:50 PM

Reviewer: 55-64 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 4

Comment:

Condition: Migraine Headache
8/23/2014 11:40:21 AM

Reviewer: 45-54 Female on Treatment for 1 to less than 2 years (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 5

Comment:
This medicine was new to me when my previous narc was discontinued. I was resistant to change since that had worked for over 20 yrs. However, I can now see how this actually helps to relive the pain immediately, but it doesn't make me sleepy. In fact, I am wired but can't move due to the pain and I want to sleep in most cases. I just had to call for my new RX after experiencing 4 days of m ... Show Full Comment

Condition: Migraine Headache
8/16/2014 4:25:24 AM

Reviewer: Sally, 25-34 Female on Treatment for 1 to less than 2 years (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 3

Comment:
This immediately takes my headaches away. I do suffer from rebounds, which is why I take more. I don't always think it helps rebounds and now I am scared because I feel I am addicted. I take about 6 pills a day. I think it is way too much. it affects my mood and while its helps my headaches, I am worried it isn't worth it. I don't know what to do.

Condition: Migraine Headache
7/6/2014 5:38:42 PM

Reviewer: aniger, 55-64 Female on Treatment for 10 years or more (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 5

Comment:

1-5 of 130 Next»

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

feet
Solutions for 19 types.
MS Overview
Recognizing symptoms.
pregnancy test and calendar
Helping you get pregnant.
man rubbing painful knee
A visual guide.
lone star tick
How to identify that bite.
woman standing behind curtains
How it affects you.
brain scan with soda
Tips to avoid complications.
row of colored highlighter pens
Tips for living better.
human lungs
Symptoms, causes, treatments.
woman dreaming
What Do Your Dreams Say About You?
two male hands
Test your knowledge.

Newsletters

Subscribe to free WebMD newsletters.

  • WebMD Daily

    WebMD Daily

    Subscribe to the WebMD Daily, and you'll get today's top health news and trending topics, and the latest and best information from WebMD.

  • Men's Health

    Men's Health

    Subscribe to the Men's Health newsletter for the latest on disease prevention, fitness, sex, nutrition, and more from WebMD.

  • Women's Health

    Women's Health

    Subscribe to the Women's Health newsletter for the latest on disease prevention, fitness, sex, diet, anti-aging, and more from WebMD.

By clicking Submit, I agree to the WebMD Terms & Conditions & Privacy Policy

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.